# SDR CA970421065

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting Assembly
- Part number: 75230413001
- Condition: Cracked
- Location: Fwd Pin Mech
- Part time: 26,115 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED BAGGAGE DOOR FITTING AT LOWER FORWARD PIN. FOUR AIRCRAFT FOUND WITH SAME PROBLEM.
